Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Have delayed periods, pain lower abdomen, headache, dizzy, fatigue, had nexplanon, did pregnancy test. Normal?

Hi, I have had the nexplanon(implanon) for 11 months this month, I have had my period every month(mostly irregular) but I haven't had a period at all for over a month(I'm due on my next period on the 14th April) i have had aching in my lower stomach, headaches and dizziness and fatigue. I took a home pregnancy test today which came back negative, is this normal? Thanks in advance.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Anesthesiologist 's  Response
hi ...iam dr xxx
as implanon is insitu and well within its functional period (usually upto 3yrs) and pregnancy test -ve,, you need not worry..
sometimes head ache and abdominal pain can occur with implanon but unlikely now as its been quite some time...
irregular ,missed periods can have multiple reasons like stress,harmonal ovarian reasons (cysts etc)...consult a gynaecologist ,,,follow the instructions and get back to normal soon..bye
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor